# SDR DL777070546

- Difficulty date: May 12, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 32,381 hours, 4,877 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 328040006
- Part serial: DL2071
- Condition: Missing
- Location: Nr 8
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 8 WHEEL ASSY MISSING ON ARRIVAL ATL.  NOTIFIED BY TLV A  WHEEL HUBCAP FOUND ON RUNWAY.  C/W BURST TIRE INSPECTION ON LOG ITEM 030 INSTALLED TIRE ASS PER M/M.  INSTALLED NEW NR BRAKE AND SLEEVE IAW 32-45-07.  INSTALLED TRANSDUCER PER AMM 32-42-05, ALL CHECKS GOOD.  REMOVED AND REPLACED CENTER AXLE RT MLG PER MM 32-11-26-400-802 AND 32-11-26-000-802.
